The fluid‐dynamical limit of a nonlinear model boltzmann equation

Russel Caflisch, George C. Papanicolaou

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)589-616
Number of pages28
JournalCommunications on Pure and Applied Mathematics
Volume32
Issue number5
DOIs
StatePublished - 1979

Fingerprint

Boltzmann equation
Boltzmann Equation
Nonlinear Model
Fluid
Fluids

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

The fluid‐dynamical limit of a nonlinear model boltzmann equation. / Caflisch, Russel; Papanicolaou, George C.

In: Communications on Pure and Applied Mathematics, Vol. 32, No. 5, 1979, p. 589-616.

Research output: Contribution to journalArticle

Caflisch, Russel ; Papanicolaou, George C. / The fluid‐dynamical limit of a nonlinear model boltzmann equation. In: Communications on Pure and Applied Mathematics. 1979 ; Vol. 32, No. 5. pp. 589-616.
@article{d7464ab2a34940c4bc241b464f87a2a1,
title = "The fluid‐dynamical limit of a nonlinear model boltzmann equation",
author = "Russel Caflisch and Papanicolaou, {George C.}",
year = "1979",
doi = "10.1002/cpa.3160320502",
language = "English (US)",
volume = "32",
pages = "589--616",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "5",

}

TY - JOUR

T1 - The fluid‐dynamical limit of a nonlinear model boltzmann equation

AU - Caflisch, Russel

AU - Papanicolaou, George C.

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84980139661&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980139661&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160320502

DO - 10.1002/cpa.3160320502

M3 - Article

AN - SCOPUS:84980139661

VL - 32

SP - 589

EP - 616

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 5

ER -